MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. C-SECTION PACK; CESAREAN SECTION TRAY

MEDLINE INDUSTRIES, INC. C-SECTION PACK; CESAREAN SECTION TRAY
Model Number DYNJ04620S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient was not in operating room (or) at time of discovery.Staff was setting up (opening) for a surgery.When opening lap sponges, staff found a bug imbedded in a lap sponge.Lap sponge was removed, place in plastic bag.

Brand Name
C-SECTION PACK
Common Device Name
CESAREAN SECTION TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key19258485
Report Number19258485
Device Sequence Number16796408
Product Code OHM
UDI-Device Identifier10195327135850
UDI-Public(01)10195327135850
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2024
Report Date (Section F) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ04620S
Device Catalogue NumberDYNJ04620S
Device Lot Number23HIMH659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer05/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/08/2024